# SDR DALA2021083005102

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CORROSION SEAT TRACK -Y765 LOCATED FR12 TO FR24 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 FR12 TO FR24 FWD GALLEY AREA AS PER SRM A319 51-42.(1927354)
